MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII HEMI CLUSTER44B; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII HEMI CLUSTER44B; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 702-11-44B
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: hairline acetabular fracture tracking up towards checkpoint position.Noticed by the surgeon followed mako tha cup impaction.Surgeon assessed cup stability and was happy to used x1 low profile hex screw for additional fixation.5 minute delayed while we opened the screw tray and added a screw for additional fixation.No other adverse consequences reported.Tha 4.1.Rob2608.No further patient details available.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Additional Manufacturer Narrative
Reported event: an event regarding intraoperative fracture involving a trident ii shell was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-clinician review: insufficient information was provided to support a medical review.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that 'hairline acetabular fracture tracking up towards checkpoint position.Noticed by the surgeon followed mako tha cup impaction.Surgeon assessed cup stability and was happy to used x1 low profile hex screw for additional fixation.5 minute delayed while we opened the screw tray and added a screw for additional fixation.No other adverse consequences reported.Tha 4.1.Rob2608.' the exact cause of the event could not be determined because insufficient information was provided.Further information such as the primary operative report and/or photographs/video of the reported event are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No additional information.

Brand Name
TRIDENTII HEMI CLUSTER44B
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key23543338
Report Number0002249697-2025-01331
Device Sequence Number9683718
Product Code JDI
UDI-Device Identifier07613327380897
UDI-Public07613327380897
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number702-11-44B
Device Lot Number27331551
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale